# SDR USAA960747

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corrosion
- Location: Bs 1023
- Part time: 41,590 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .5 INCH BY 2 INCH CORRODED AREA AT BULKHEAD BS 1023 RBL 1 INCH WL 195. INSTALLED EXT REPAIR, REPAIRED PER SRM 53-10-4/53-10-3.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 1.  (M)
